# SDR IPXA2019053142674

- Difficulty date: May 21, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 63,373 hours, 17,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: AEA756821
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C LONG. 15R TEE ANGLE IS CRACKED AT STA. 1341. REMOVED, FABRICATED AND REPLACED TEE ANGLE AT STA. 1341 AND LONG. 15R IAW DWG. AEA7568 AND SRM 51-35-01. (MINOR)
